# SDR SIMA20140916009

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 27,228 hours, 22,946 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA00727830
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN READING LIGHT AT 3A WAS TURNED ON IT FLICKERED & STARTED TO SMELL OF SMOKE, IT WAS TURNED OFF & SMELL DISSIPATED.  FLIGHT CREW PLACARDED IAW MEL 25-20.  R & R SEAT 3A READING LIGHT ASSEMBLY IAW AMM 33-25-02, OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED M PROCEDURES COMPLIED WITH.
